BibTeX records: Shengqiang Liu

download as .bib file

@article{DBLP:journals/amc/WangLG17,
  author    = {Xia Wang and
               Shengqiang Liu and
               Hongjian Guo},
  title     = {A nosocomial-pathogens-infections model with impulsive antibiotics
               treatment on multiple bacteria},
  journal   = {Applied Mathematics and Computation},
  volume    = {296},
  pages     = {64--87},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.amc.2016.10.013},
  doi       = {10.1016/j.amc.2016.10.013},
  timestamp = {Thu, 28 Dec 2017 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/amc/WangLG17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/LuPL17,
  author    = {Yang Lu and
               Kasia A. Pawelek and
               Shengqiang Liu},
  title     = {A stage-structured predator-prey model with predation over juvenile
               prey},
  journal   = {Applied Mathematics and Computation},
  volume    = {297},
  pages     = {115--130},
  year      = {2017},
  url       = {https://doi.org/10.1016/j.amc.2016.10.035},
  doi       = {10.1016/j.amc.2016.10.035},
  timestamp = {Thu, 28 Dec 2017 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/amc/LuPL17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/LuLL16,
  author    = {Yang Lu and
               Dan Li and
               Shengqiang Liu},
  title     = {Modeling of hunting strategies of the predators in susceptible and
               infected prey},
  journal   = {Applied Mathematics and Computation},
  volume    = {284},
  pages     = {268--285},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.amc.2016.03.005},
  doi       = {10.1016/j.amc.2016.03.005},
  timestamp = {Thu, 28 Dec 2017 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/amc/LuLL16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/jfi/YuCLC16,
  author    = {Tianhu Yu and
               Dengqing Cao and
               Shengqiang Liu and
               Huatao Chen},
  title     = {Stability analysis of neural networks with periodic coefficients and
               piecewise constant arguments},
  journal   = {J. Franklin Institute},
  volume    = {353},
  number    = {2},
  pages     = {409--425},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.jfranklin.2015.11.010},
  doi       = {10.1016/j.jfranklin.2015.11.010},
  timestamp = {Wed, 16 May 2018 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jfi/YuCLC16},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/WangLS15,
  author    = {Xia Wang and
               Shengqiang Liu and
               Xinyu Song},
  title     = {A within-host virus model with multiple infected stages under time-varying
               environments},
  journal   = {Applied Mathematics and Computation},
  volume    = {266},
  pages     = {119--134},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.amc.2015.05.033},
  doi       = {10.1016/j.amc.2015.05.033},
  timestamp = {Thu, 28 Dec 2017 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/amc/WangLS15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/WangL14,
  author    = {Xinxin Wang and
               Shengqiang Liu},
  title     = {An epidemic model with different distributed latencies and nonlinear
               incidence rate},
  journal   = {Applied Mathematics and Computation},
  volume    = {241},
  pages     = {259--266},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.amc.2014.05.032},
  doi       = {10.1016/j.amc.2014.05.032},
  timestamp = {Fri, 26 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/WangL14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamam/LiuWWS14,
  author    = {Shengqiang Liu and
               Xinxin Wang and
               Lin Wang and
               Haitao Song},
  title     = {Competitive Exclusion in Delayed Chemostat Models with Differential
               Removal Rates},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {74},
  number    = {3},
  pages     = {634--648},
  year      = {2014},
  url       = {https://doi.org/10.1137/130921386},
  doi       = {10.1137/130921386},
  timestamp = {Sun, 04 Nov 2018 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/LiuWWS14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/mcm/WangLZT12,
  author    = {Jinliang Wang and
               Shengqiang Liu and
               Baowen Zheng and
               Yasuhiro Takeuchi},
  title     = {Qualitative and bifurcation analysis using an {SIR} model with a saturated
               treatment function},
  journal   = {Mathematical and Computer Modelling},
  volume    = {55},
  number    = {3-4},
  pages     = {710--722},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.mcm.2011.08.045},
  doi       = {10.1016/j.mcm.2011.08.045},
  timestamp = {Sun, 28 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mcm/WangLZT12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/KoucheTL08,
  author    = {Mahi{\'{e}}ddine Kouche and
               Nasser{-}eddine Tatar and
               Shengqiang Liu},
  title     = {Permanence and existence of a positive periodic solution to a periodic
               stage-structured system with infinite delay},
  journal   = {Applied Mathematics and Computation},
  volume    = {202},
  number    = {2},
  pages     = {620--638},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.amc.2008.03.002},
  doi       = {10.1016/j.amc.2008.03.002},
  timestamp = {Fri, 26 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/KoucheTL08},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/appml/LiuLT07,
  author    = {Shengqiang Liu and
               Zhuojun Liu and
               Jianliang Tang},
  title     = {A delayed marine bacteriophage infection model},
  journal   = {Appl. Math. Lett.},
  volume    = {20},
  number    = {6},
  pages     = {702--706},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.aml.2006.06.017},
  doi       = {10.1016/j.aml.2006.06.017},
  timestamp = {Mon, 05 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/appml/LiuLT07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/siamam/LiuB06,
  author    = {Shengqiang Liu and
               Edoardo Beretta},
  title     = {A Stage-structured Predator-prey Model of Beddington-DeAngelis Type},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {66},
  number    = {4},
  pages     = {1101--1129},
  year      = {2006},
  url       = {https://doi.org/10.1137/050630003},
  doi       = {10.1137/050630003},
  timestamp = {Thu, 08 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/LiuB06},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/appml/LiuC03,
  author    = {Shengqiang Liu and
               Lansun Chen},
  title     = {Necessary-sufficient conditions for permanence and extinction in lotka-volterra
               system with distributed delays},
  journal   = {Appl. Math. Lett.},
  volume    = {16},
  number    = {6},
  pages     = {911--917},
  year      = {2003},
  url       = {https://doi.org/10.1016/S0893-9659(03)90016-4},
  doi       = {10.1016/S0893-9659(03)90016-4},
  timestamp = {Mon, 05 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/appml/LiuC03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/amc/LiuC02,
  author    = {Shengqiang Liu and
               Lansun Chen},
  title     = {Permanence, extinction and balancing survival in nonautonomous Lotka-Volterra
               system with delays},
  journal   = {Applied Mathematics and Computation},
  volume    = {129},
  number    = {2-3},
  pages     = {481--499},
  year      = {2002},
  url       = {https://doi.org/10.1016/S0096-3003(01)00058-3},
  doi       = {10.1016/S0096-3003(01)00058-3},
  timestamp = {Mon, 05 Jun 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amc/LiuC02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics